Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Short-Run Dynamics in Models of Money and Growth

Douglas D. Purvis
The American Economic Review
Vol. 63, No. 1 (Mar., 1973), pp. 12-23
Stable URL: http://www.jstor.org/stable/1803123
Page Count: 12
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Short-Run Dynamics in Models of Money and Growth
Preview not available

Page Thumbnails

  • Thumbnail: Page 
12
    12
  • Thumbnail: Page 
13
    13
  • Thumbnail: Page 
14
    14
  • Thumbnail: Page 
15
    15
  • Thumbnail: Page 
16
    16
  • Thumbnail: Page 
17
    17
  • Thumbnail: Page 
18
    18
  • Thumbnail: Page 
19
    19
  • Thumbnail: Page 
20
    20
  • Thumbnail: Page 
21
    21
  • Thumbnail: Page 
22
    22
  • Thumbnail: Page 
23
    23